On some inequalities related to Opial-Type inequality in two variables

Authors

  • Gou-Sheng Yang
  • Tien-Shou Huang

DOI:

https://doi.org/10.5556/j.tkjm.33.2002.287

Abstract

In this paper, we generalized some inequalities related to Opial-Type inequality in two variables. The analysis used in the proofs is quite elementary.

Author Biographies

Gou-Sheng Yang

Department of Mathematics, Tamkang University, Tamsui, Taiwan 25137.

Tien-Shou Huang

Department of Information Management, Kaohsiung University of Applied Sciences, Kaohsiung, Taiwan 807.

Downloads

Published

2002-12-31

How to Cite

Yang, G.-S., & Huang, T.-S. (2002). On some inequalities related to Opial-Type inequality in two variables. Tamkang Journal of Mathematics, 33(4), 379-386. https://doi.org/10.5556/j.tkjm.33.2002.287

Issue

Section

Papers

Most read articles by the same author(s)

1 2 > >>